| Model Number |
11060A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned that a patient with a 23mm 11060a aortic valve was explanted same date of surgery later that night due to unknown reasons.Replacement valve is unknown.
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
Manufacturer narrative: updated sections: d4 expiration date, h4, h6 type of investigation, investigation findings, and investigation conclusions.The device history record was reviewed and shows that this device met all manufacturing specifications for product release prior to distribution.No issues were identified that would have impacted this event.Despite multiple requests for additional information from the healthcare provider, no additional details have been provided.Based on the information available, a definitive root cause cannot be conclusively determined.